Aa
A
A
Close
Avatar universal
Pain Pills and your Liver
Can an excesive use of pain pills cause lesions on your liver?  My exhusband was on alot of other medications as well. But i'm wondering if his constant use of pain pills for years hasn't caused some liver lesions. And i am talking about excessive use of drugs.
Cancel
4 Answers
Page 1 of 1
Avatar universal
I do know that any and all med's, vitamins, minerals..... anything ingested has to be processed in the liver.  MY GI dr. said that pain med's , and other med's are harmful to the liver and your liver " takes a hit" when we take these things.over a long period of time.
example: I took Tamoxifen for 5 years..... it harmed my liver.
I also had chemo for br. cancer---- the chemo drugs harmed my liver even more.

MY GI dr. told me to take only what he prescribes...... and no pain med's unless prescribed.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Thank you for getting back to me. That was very helpful. I do take vitamins with supper. I didn't realize that, that as well sould be done in moderation. Huh, just when you think your doing a good thing. Think again.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I have also been taking pain pills regularly for about 3 to 4 years. This may sound like a silly question but where in the body is the liver located and would it be painful if it has been damaged. I'm kind of worried because i've been having pain in my lower back on the left side (lower lumbar region)only, for about 6 months, and more recently i've been having pains in the front left side as well (just under the rib cage). Thanks so much for your help!! This is a wondeful site that provides great information for many people.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
PAIN MEDS WITH TYLENOL ARE HARD ON THE LIVER.  THE TYLENOL IS WHAT DOES THE MOST DAMAGE.  PAIN MEDS MINUS THE TYLENOL ARE SAFER BUT CONSIDERING EVERYTHING PASSES THROUGH THE LIVER THEY TO CAN CAUSE INCRESSED LIVER ENZYME READINGS. ONLY A BIOPSY CAN DETERMINE WHAT CAUSED THE LESIONS.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
317787 tn?1472134636
Blank
Dee1956 commented on stilltrying1965's status
1 hr ago
317787 tn?1472134636
Blank
spider6, and Dee1956 commented on spider6's status
5 hrs ago
317787 tn?1472134636
Blank
Dee1956 commented on Dee1956's status
22 hrs ago
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Digestive Answerers
Liver Disorders Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Digestive Answerers